# SDR REXA201100974

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N8709A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7709
- Aircraft time: 20,552 hours, 18,212 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI ICE DUCT WARN MESSAGE ON TAKEOFF.  REMOVED AND REPLACED SHORTED LOOP A18WK & OP CHECK GOOD IAW AMM 36-21-04.  OK FOR SERVICE.
